Peetz and Wollheim on Gombrich's illusions

WOODFIELD, R., 1988. Peetz and Wollheim on Gombrich's illusions. British Journal of Aesthetics, 28 (3), pp. 278-280.

Full text not available from this repository.
Item Type: Journal article
Publication Title: British Journal of Aesthetics
Creators: Woodfield, R.
Date: 1988
Volume: 28
Number: 3
Divisions: Schools > School of Art and Design
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:56
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/5119

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year